# SDR HEEA0014063

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911TL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7198
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Cover
- Part number: 4639311010
- Condition: Worn
- Location: T/R Xmsn
- Part time: 3,102 hours
- Component: 4639003007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BORE WORN FROM BEARING SPINNING. REPLACED WITH NEW COVER.
